# SDR CALA2022072501865

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: D534281400200
- Condition: Corroded
- Location: Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) RH CABIN: FLOOR SEAT TRACK INBOARD FR20 HAS CORROSION. DOT 61-012() EVALUATES SEAT TRACK Y-765 FOUND OUT OF LIMITS IAW SRM 53-11-15- 001, REMOVED AND REPLACED IAW SRM 57-42-11 AND SRM 51-72-11-911- 001. EMP# V933818 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR# 34697.
